# SDR TRAX200700800

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 13,221 hours, 10,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ZERO POSITON IN FLT 30000 FT, EMERGENCY DECLARED, FLT 4338 DEL 37 MINS.  [07-06-07]  INSPECTED FLAPS, INTERROGATED FECU & RESET SYSTEM. RESET OK, C/W EO 600-27-0054 A/C OK FOR SERVICE. MOVED TO MCO #044318, PRIORITY 1 REQUIRE C/W OF EO 600-27-0054 WITHIN 72 HRS.  C/W EO600-27-0054-01
